# SDR SWAA2024080823276

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 66,953 hours, 34,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9 ABC EMERGENCY LIGHT LENS LOOSE ON BULLNOSE MKD<[01] SECURED EMERGENCY LIGHT LENS COVER ON BULLNOSE AT 9 ABC BULLNOSE. REF 33-51-03
